# SDR DALA1239799253

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 39,396 hours, 22,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 200-589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN BS 218-589 RBL44 SEAT TRACK HAS DEEP CORROSION AND GOUGES. REMOVED CORROSION AND BLENDED OUT GOUGES ON RBL44.5 SEAT TRACK IAW SRM VOL II 51-10-03 PARA 26.  FOUND SEAT TRACK TO BE WITHIN LIMITS IAW SRM VOL I 53-40-01 FIG 4,. REMOVED DAMAGE SEAT TRACK FROM BS 200-342 AND REPLACED SECTIONS IAW VOL I 53-40-06 FIG 6.
